Posted 05 May 2012 - 04:25 PM
Feeling a lil depressed and couldn't any better place to share how I am feeling today.
I finished a 7months accutane 40mg course in Feb this year. Its been exactly 3 months post accutane today and i felt its coming again. No pain, no bumps , no pastules but I am just feeling large red spots on my face with accompanying white heads.
I did have post acne red spots but today it seems a bit too much. Is this acne?
Not sure if its acne coming back or it could just be period cycle or is it because I have started using tretinoin 0.025% gel regularly for the last 4 days.
I wasn't using it just because I thought to give my skin time to heal so I can go for skin peels but I was constantly getting white heads every morning I wake up hence started using it regularly.
But today I am just feeling a bit depressed if all that 7 months of treatment is going useless or is it just me thinking too much ? I don't know.
Since I have finished the treatment I am in hell of trouble identifying what is my skin type. extremely dry flaky cheeks with super oily t-zone. I can't do makeup , I don't know which moituriser to use? Tried combination range but that's not working well either too greasy or too flaky for my cheeks.
I finish using face wash then skin starts to peel and scrap and when I apply moisturiser it becomes oily. I am just soooo confused.
Please anyone tell me what to do. Shall I continue with tretinoin gel. how many weeks it will take to show me results? does it really work? Since my cheeks are so dry can I moisturise first and then use gel or it should be the other way around?
Please help me and do reply my post.
Posted 05 May 2012 - 04:56 PM
Tretinoin is no fun but lots of people on this site have had tremendous success. And the fact that you just recently finished a course of accutane will definitely work in your favor.
God is good to me..........more than I deserve.
Posted 10 May 2012 - 05:40 AM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users